A (p,q)-extension of Srivastava's triple hypergeometric function HB and its properties

S. A. Dar*, R. B. Paris

*Corresponding author for this work

Research output: Contribution to journalArticle

Abstract

In this paper, we obtain a (p,q)-extension of Srivastava's triple hypergeometric function HB(⋅), by using the extended Beta function Bp,q(x,y) introduced by Choi et al. (2014). We give some of the main properties of this extended function, which include several integral representations involving Exton's hypergeometric function, the Mellin transform, a differential formula, recursion formulas and a bounded inequality. In addition, a new integral representation of the extended Srivastava triple hypergeometric function involving Laguerre polynomials is obtained.

Original languageEnglish
Pages (from-to)237-245
Number of pages9
JournalJournal of Computational and Applied Mathematics
Volume348
Early online date5 Sep 2018
DOIs
Publication statusPublished - 1 Mar 2019

Fingerprint

Hypergeometric Functions
Integral Representation
Beta function
Recursion Formula
Mellin Transform
Laguerre Polynomials
Polynomials

Cite this

@article{30f957e6dcf74f568fddbcac8ecb2603,
title = "A (p,q)-extension of Srivastava's triple hypergeometric function HB and its properties",
abstract = "In this paper, we obtain a (p,q)-extension of Srivastava's triple hypergeometric function HB(⋅), by using the extended Beta function Bp,q(x,y) introduced by Choi et al. (2014). We give some of the main properties of this extended function, which include several integral representations involving Exton's hypergeometric function, the Mellin transform, a differential formula, recursion formulas and a bounded inequality. In addition, a new integral representation of the extended Srivastava triple hypergeometric function involving Laguerre polynomials is obtained.",
author = "Dar, {S. A.} and Paris, {R. B.}",
year = "2019",
month = "3",
day = "1",
doi = "10.1016/j.cam.2018.08.045",
language = "English",
volume = "348",
pages = "237--245",
journal = "Journal of Computational and Applied Mathematics",
issn = "0377-0427",
publisher = "Elsevier",

}

A (p,q)-extension of Srivastava's triple hypergeometric function HB and its properties. / Dar, S. A.; Paris, R. B.

In: Journal of Computational and Applied Mathematics, Vol. 348, 01.03.2019, p. 237-245.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A (p,q)-extension of Srivastava's triple hypergeometric function HB and its properties

AU - Dar, S. A.

AU - Paris, R. B.

PY - 2019/3/1

Y1 - 2019/3/1

N2 - In this paper, we obtain a (p,q)-extension of Srivastava's triple hypergeometric function HB(⋅), by using the extended Beta function Bp,q(x,y) introduced by Choi et al. (2014). We give some of the main properties of this extended function, which include several integral representations involving Exton's hypergeometric function, the Mellin transform, a differential formula, recursion formulas and a bounded inequality. In addition, a new integral representation of the extended Srivastava triple hypergeometric function involving Laguerre polynomials is obtained.

AB - In this paper, we obtain a (p,q)-extension of Srivastava's triple hypergeometric function HB(⋅), by using the extended Beta function Bp,q(x,y) introduced by Choi et al. (2014). We give some of the main properties of this extended function, which include several integral representations involving Exton's hypergeometric function, the Mellin transform, a differential formula, recursion formulas and a bounded inequality. In addition, a new integral representation of the extended Srivastava triple hypergeometric function involving Laguerre polynomials is obtained.

U2 - 10.1016/j.cam.2018.08.045

DO - 10.1016/j.cam.2018.08.045

M3 - Article

VL - 348

SP - 237

EP - 245

JO - Journal of Computational and Applied Mathematics

JF - Journal of Computational and Applied Mathematics

SN - 0377-0427

ER -